Journal of Applied Mathematics and Computing

, Volume 37, Issue 1–2, pp 523–531 | Cite as

Positive solutions for m-point boundary-value problems with one-dimensional p-Laplacian

  • Xinguang ZhangEmail author
  • Lishan Liu
Open Access


In this paper, we investigate the existence of positive solutions for a classes of m-point boundary value problems with p-Laplacian. By applying a monotone iterative technique, some sufficient conditions for the existence of twin positive solutions are established.


Multi-point boundary value problems Monotone iterative technique p-Laplacian operator Iterative positive solutions 

Mathematics Subject Classification (2000)

34B15 34B25 


  1. 1.
    Diaz, J., de Thelin, F.: On a nonlinear parabolic problem arising in some models related to turbulent flows. SIAM J. Math. Anal. 25, 1085–1111 (1994) MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Evans, L., Gangbo, W.: Differential equations methods for the Monge-Kantorovich mass transfer problem. Mem. Am. Math. Soc. 137(653) (1999) Google Scholar
  3. 3.
    Glowinski, R., Rappaz, J.: Approximation of a nonlinear elliptic problem arising in a non-Newtonian fluid flow model in glaciology. Math. Model. Numer. Anal. 37(1), 175–186 (2003) MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Janfalk, U.: On Certain Problem Concerning the p-Laplace Operator. Likping Studies in Sciences and Technology. Dissertations, vol. 326 (1993) Google Scholar
  5. 5.
    Ramaswamy, M., Shivaji, R.: Multiple positive solutions for classes of p-Laplacian equations. Differ. Integral Equ. 17, 1255–1261 (2004) MathSciNetzbMATHGoogle Scholar
  6. 6.
    Oruganti, S., Shi, J., Shivaji, R.: Diffusive logistic equation with constant yield harvesting, I: Steady-states. Trans. Am. Math. Soc. 354, 3601–3619 (2002) MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Oruganti, S., Shi, J., Shivaji, R.: Logistic equation with p-Laplacian and constant yield harvesting. Abstr. Appl. Anal. 9, 723–727 (2004) MathSciNetCrossRefGoogle Scholar
  8. 8.
    Liu, C.: Weak solutions for a viscous p-Laplacian equation. Electron. J. Differ. Equ. 63, 1–11 (2003) Google Scholar
  9. 9.
    Ly, I., Seck, D.: Isoperimetric inequality for an interior free boundary problem with p-Laplacian operator. Electron. J. Differ. Equ. 109, 1–12 (2004) MathSciNetGoogle Scholar
  10. 10.
    Bai, C., Fang, J.: Existence of multiple positive solutions for nonlinear m-point boundary value problems. J. Math. Anal. Appl. 281, 76–85 (2003) MathSciNetzbMATHGoogle Scholar
  11. 11.
    Zhang, Z., Wang, J.: On existence and multiplicity of positive solutions to singular multi-point boundary value problems. J. Math. Anal. Appl. 295, 502–512 (2004) MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Wang, Y., Ge, W.: Positive solutions for multipoint boundary value problems with a one-dimensional p-Laplacian. Nonlinear Anal. 66, 1246–1256 (2007) MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Feng, H., Ge, W., Jiang, M.: Multiple positive solutions for m-point boundary-value problems with a one-dimensional p-Laplacian. Nonlinear Anal. 68, 2269–2279 (2008) MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Karakostas, G.: Solvability of the U-Laplacian with nonlocal boundary conditions. Appl. Math. Comput. 215, 514–523 (2009) MathSciNetzbMATHCrossRefGoogle Scholar
  15. 15.
    Liu, Y.: Solutions to second order non-homogeneous multi-point BVPs using a fixed-point theorem. Electron. J. Differ. Equ. 2008(96), 1–52 (2008) zbMATHCrossRefGoogle Scholar
  16. 16.
    Xia, J., Liu, Y.: Monotone positive solutions for p-Laplacian equations with sign changing coefficients and multi-point boundary conditions. Electron. J. Differ. Equ. 2010(22), 1–20 (2010) MathSciNetGoogle Scholar
  17. 17.
    Liu, Y.: The existence of multiple positive solutions of p-Laplacian boundary value problems. Math. Slovaca 57(3), 225–242 (2007) (in English) MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    Liu, Y.: Existence of three solutions to a second order non-homogeneous multi-point boundary value problem. Lith. Math. J. 50(2), 198–226 (2010) MathSciNetzbMATHCrossRefGoogle Scholar
  19. 19.
    Wang, Y., Hou, C.: Existence of multiple positive solutions for one-dimensional p-Laplacian. J. Math. Anal. Appl. 315, 144–153 (2006) MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© The Author(s) 2010

Open AccessThis is an open access article distributed under the terms of the Creative Commons Attribution Noncommercial License (, which permits any noncommercial use, distribution, and reproduction in any medium, provided the original author(s) and source are credited.

Authors and Affiliations

  1. 1.School of Mathematical and Informational SciencesYantai UniversityYantaiPeople’s Republic of China
  2. 2.School of Mathematical SciencesQufu Normal UniversityQufuPeople’s Republic of China
  3. 3.Department of Mathematics and StatisticsCurtin University of TechnologyPerthAustralia

Personalised recommendations